About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 372741, 6 pages
http://dx.doi.org/10.1155/2014/372741
Research Article

Application of Local Fractional Series Expansion Method to Solve Klein-Gordon Equations on Cantor Sets

1College of Science, Hebei United University, Tangshan 063009, China
2College of Mechanical Engineering, Yanshan University, Qinhuangdao 066004, China
3College of Metallurgy and Energy, Hebei United University, Tangshan 063009, China
4Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
5School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an, Shaanxi 710048, China
6Department of Mechanical Engineering, Bu-Ali Sina University, P.O. Box 65175-4161, Hamedan, Iran
7Qinggong College, Hebei United University, Tangshan 063009, China
8Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 5 January 2014; Revised 8 February 2014; Accepted 8 February 2014; Published 12 March 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Ai-Min Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use the local fractional series expansion method to solve the Klein-Gordon equations on Cantor sets within the local fractional derivatives. The analytical solutions within the nondifferential terms are discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems of the liner differential equations on Cantor sets.